# SDR UF6A990533

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: JD256J0064001
- Condition: Damaged
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FORWARD PASSENGER DOOR TOP AFT ESCAPE SLIDE MOUNTING BRACKET IS DAMAGED.  MAINTENANCE REMOVED AND REPLACED BRACKET.  (M)
